# SDR SWIA2021122163148

- Difficulty date: October 13, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-319 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 25R BETWEEN FS 319.00 Â€“ 349.00. AREAS MARKED   (C CHECK RO 12-19-21)   REMOVED AND REPLACED STGR25R / 25R LONGERON AT FS319 - FS349 REF CRJ700 SRM 51-42-06-001-001-A01,CRJ700 SRM 51-42-21-001-001-A01,  AND DWG SH670-32050 REV J. SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR MXTRANS# 23647163 JOB71025094 OP92.
